2 periods in a month and cramping about 2 weeks after second period while on birth control.


Beckaboo219
on Nov 17, 2016 @ 02:28 am

So I'm not sure if it's related to why this has happened but I have the implanon birth control in my arm for almost 3 years and this has happened only 3 times but within the last 9 months. Because of the birth control I already have irregular periods but I don't know why I get my period for a week with normal to semi light bleeding, then about a week and a half to 2 weeks later I start bleeding again but the bleeding is really heavy for another week. And now it's been 2 weeks since the second periodand now I'm having period like cramping again. Has anyone else had this problem?
 


10 Replies


fredamans
. on Nov 17, 2016 @ 01:15 pm

This is the kind of stuff you should discuss with your doctor.
Reply

Beckaboo219
on Nov 18, 2016 @ 05:44 pm

I have talked to 2 different doctors and they have both said that it is because of the Implanon but if that was the case don't you think it would have started happening almost right after I got it and not 5 months before the 3 years is over?
Reply

fredamans
. on Nov 18, 2016 @ 10:01 pm

Sounds like you need a specialist, but what kind I do not know.
I hope you get it sorted and feel better soon. I will be praying you find a solution.
Reply

Beckaboo219
on Nov 19, 2016 @ 04:57 am

Thank you!!! I do appreciate the prayers!!!
Reply

wendyroy
. on Nov 19, 2016 @ 10:36 am

have you checked user reviews on line to see if that is a common side effect? I find some great info online that my doctor never thinks to check.
Reply

Anonymous
re on Nov 24, 2016 @ 06:42 pm

Just because you don't have an effect immediately doesn't mean it can't happen later on. Unless it's serious, which it doesn't sound like it is, just listen to your doctor. Keep in mind that effectiveness depends on the person so there's no reason to think that it'll work perfectly for you for the full three years.

Also, Wendy, don't ever encourage people to take online advice over a doctor's advice. Your doctor never thinks to check it because people complaining about their problems online don't actually know much about their condition or the product they're taking while the doctors themselves do. Even if it's a commonly reported side effect, that doesn't mean it couldn't be a bad sign for someone else.

The point is, track what's happening and trust your doctor. Online research - and asking in forums like this - isn't going to help you with anything. At the most you can ask for a specialist, but bleeding with a bit of cramping is hardly an emergency so all you can do is keep track of things - properly so that you can accurately show doctors what's happening - and monitor things in case something goes wrong.

Could just be the lining of your uterus being too thin and it just couldn't last the full three years. Spotting isn't uncommon. Again, keep track and just ask your doctor for more info. But considering they've already told you what the reason is, try trusting them instead of going "I think I know how this works better than you because clearly this is something that should have happened immediately and not whenever because, you know, medication works the same for everyone at all times for the entire duration of their use".
Reply

louisaf
feel better on Dec 08, 2016 @ 01:53 am

I do hope you are feeling much better now and your problem is resolved. good luck.
Reply

Anonymous
Beckaboo219 on Dec 09, 2016 @ 06:32 pm

Now is the time to check with your physician. There could be a few things going on here
Reply

RaeBlair
SPEAK WITH A PROFESSIONAL on Dec 09, 2016 @ 08:20 pm

The worst thing that you can do with any unknown medical complication is seek advice online.

It's one thing to say "Hey, I suffer from migraines. Has anybody else had blurred vision, and how have you helped this non-medicinally?", and another to ask for a diagnosis or advice on what something may or may not be. Especially concerning an area so delicate and intimate. Be persistent and annoy the absolute heck out of your GPs and Gyno, or seek assistance at the ER and explain that other medical resources have not addressed the issues at hand (or, you know, downstairs).

If a prescription may be a contributing factor, try looking at Drugs.com. This site is a "Wiki" like forum board of both long-time users, new users, and Pharamceutical professionals who discuss and review drugs of any kind - prescription or not.

This may provide some insight, but do not hesitate to seek in-person professional help.
Reply

eka248
2 weeks of bleeding? on Jan 07, 2017 @ 08:59 pm

Hey girl i feel your pain and ive been there trust me.
i do know you have too much estrogen in your body id contact your doctor and switch birth control once again
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!


Recent Activity

danaorgnero added a new review for
Arthur Christmas

danaorgnero added a new review for
The Secret Life of Pets

danaorgnero added a new review for
Rookie Blue

Arielle26 added a new review for
Biotherm AquaSource


danaorgnero added a new review for
Chicago PD

danaorgnero added a new review for
Chicago Fire



danaorgnero added a new review for
Free Willy

See All:  Reviews | Forums | Articles